Thursday, September 18, 2014
Friday, February 24, 2012 DTongay, Community Member, asks

Q: Drop in BP, tingling skin, sweating with bowel movement

I had drop in blood pressure followed by tingling skin and sweating scalp after waking. I felt a bowel movement coming on and made it to the bathroom. There was quite a bit that left my body. I am 61, male and have had pre-hypertension in the past, but have lost weight to counter (6'3" at 230#). BP has been approx. 140/70 the rest of the day. Still feel weird, though.  Could this be an indicator of a heart issue?  No pressure in the chest, but occasional need to take a bigger breath than usual, no pain in left arm.  Apprehension and concern isn't making it feel any better.

Answer This
Answers (2)
2/25/12 3:05pm

Hi DTongay,

 

Consider contacting your doctor's office and/or speak with the on call doctor to discuss this episode and determine if an evaluation is needed.

 

All the best,

Lisa Nelson RD

7 Natural Ways to Lower Blood Pressure

Reply
schmboochy, Community Member
2/25/12 5:22pm

When you go to the doctor, if they are unable to identify what may be causing this to happen, make sure they have you take a stool sample. 

What you went through sounds exactly like my first symptoms of Clostridium Dificile. I suddenly felt dehydrated, ran to the bathroom and my leg was uncontrollably tremoring while I was going, my skin felt weird and sweat was literally pooring down from my head. Many more awful symptoms followed that and bla bla bla. 

Antibiotics can cause this infection, especially clindamycin, penicillins and cephalosporins. If you are taking antibiotics now, or even if you've discontinued them a month or two ago let your doctor know. Sorry if all of this was irrelevant. 

http://www.merckmanuals.com/home/digestive_disorders/clostridium_difficile%E2%80%93induced_colitis/clostridium_difficile%E2%80%93induced_colitis.html

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By DTongay, Community Member— Last Modified: 01/25/14, First Published: 02/24/12